MathSciNet Relay Station
MathSciNet bibliographic data
MR1646440 60E07 (60F05)
Maejima, Makoto; Naito, Yoshihiro Semi-selfdecomposable distributions and a new class of limit theorems. Probab. Theory Related Fields 112 (1998), no. 1, 13–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement